# SDR MASA20220307117

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL600*
- Aircraft serial: 15234
- Aircraft time: 23,616 hours, 17,984 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Part number: CN6244265007
- Part serial: NA
- Condition: None
- Location: Lh Thrust Revers
- Part time: 23,616 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH THRUST REVERSER HINGE LINE FAIRING SKIN WAS FOUND TO HAVE WEAR DAMAGE NEAR AN EXISTING SPLICE REPAIR. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) A) 54-12-01, FIGURE 54-12-01-991-808, ITEM 8 (REV. 38 DATED JUL. 25 2020) B) ILLUSTRATED PARTS CATALOG (IPC) 54-12-01, FIGURE 5, ITEM 10A (REV. 71 DATED OCT 25, 2021 ).
